3 ms·
I got told me quite the opposite, from people with actual medical degrees. That multivitamin supplements aren't all that useful since the body tends to not abso
by dalore 16y ago
I got told me quite the opposite, from people with actual medical degrees. That multivitamin supplements aren't all that useful since the body tends to not absorb much of it and excretes it. It's better to get the vitamins from your food.
If vitamins get fully absorbed why is my piss bright green when I take a multivitamin?
- hga 16y agoHave you tried to take the vitamin with food? Me, I split my "One A Day" type vitamin/mineral pill into two and take one half with breakfast and lunch. I avoid dinner for minerals to give any excess the best chance of getting excreted during the day when I'm pushing a lot more water though my kidneys. As for your problem ... are you sure that's not just some dye in the pill? I don't know of anything that would be "bright green" that you'd likely be taking.
- dalore 16y agoI've tried various vitamin pills in different countries. All the same. Now I just eat lots of different fruit. No more supplements unless my doctor prescribes.